# SDR CWQA20200212001

- Difficulty date: February 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N909TT
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501044
- Aircraft time: 3,154 hours, 1,171 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 727571
- Condition: Disconnected
- Location: Electrical Box
- Part time: 3,154 hours, 1,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTICED A LIGHT TO MODERATE ELECTRICAL ODOR IN CABIN GALLEY AFTER USING THE MICROWAVE (NO SMELL IN COCKPIT).
CHECK LIST FOLLOWED, UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.
MAINTENANCE EVALUATION COULD NOT DUPLICATE ELECTRICAL ODOR, HOWEVER DISCOVERED ONE WIRE PULLED OUT OF TERMINAL BLOCK TWO P/N 72757-1 CONNECTOR, ASSOCIATED WITH ELECTRICAL BOX FOR MICROWAVE.  WIRE WAS RE-CONNECTED, ALL GALLEY EQUIPMENT WAS OPERATED FOR 90 MINUTES WITHOUT ANY ISSUES.  OPERATIONAL CHECK FLIGHT WAS PERFORMED WITHOUT ANY ISSUES OR OCCURRENCE OF ELECTRICAL ODOR.
